Vol. 5, No. 1, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the distribution of Pythagorean triangles

Joachim Lambek and Leo Moser

Vol. 5 (1955), No. 1, 73–83
Mathematical Subject Classification
Primary: 10.0X
Milestones
Received: 16 June 1953
Published: 1 March 1955
Authors
Joachim Lambek
Leo Moser